AnaSCI - Fitness Evolved

Buy Needles and Syringes with NO PRESCRIPTION   Synthetek Muscle Building And Fat Loss Products   Cheap Pure Supplements

ŠALL CONTENT OF THIS WEBSITE IS COPYRIGHTED AND CANNOT BE REPRODUCED WITHOUT THE ADMINISTRATORS CONSENT 2003-2019

   
  Synthetek Syntherol  
   
   
   
Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products   Largest Selection of Bodybuilding Products


User CP FAQ Members List Calendar New Posts Quick Links Log Out

AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved  AnaSCI Fitness Evolved


        
        
        
        
        

Automatic Translations (Powered by Yandex):
Albanian Belarusian Catalan Czech Danish Dutch English Estonian Finnish French German Greek Hungarian Italian Latvian Lithuanian Macedonian Norwegian Portuguese Russian Slovak Slovenian Spanish Swedish Turkish Ukrainian

Go Back   Anabolic Steroids Discussion and Bodybuilding Forum > Anabolic Science Section > Anabolic Science Forum

Like Tree3Likes
  • 1 Post By LuKiFeR
  • 1 Post By kubes
  • 1 Post By tmoney

Reply
 
LinkBack Thread Tools Display Modes
Kinda weird? Your thoughts appreciated!
Old
  (#1)
AnaSCI MEMBER
 
tmoney's Avatar
 
Offline
Posts: 67
Join Date: Aug 2013
Location: Arizona
Kinda weird? Your thoughts appreciated! - 09-09-2013, 09:59 AM

I am currently injecting sus 350, eq 300, and trenE 200 at 1ml each a week 2 times a week. I am in my 7th week of sus and eq and 2 week of adding the tren. I inject in the upper outer glutes. I inserted tonight aspirated and noticed what I thought was blood so I pulled out and was going to switch the needle and reinsert when I noticed the liquid was orange not really red. I have drawn blood before and reinserted with no issues however it was red. This time orange? Just wondering if anyone has ever experienced this? The tren is pretty dark so maybe the blood looked different mixed with it. When I pulled it out there was a nice dark red blood drip where j had inserted. I don't have any pain or painful bumps so I don't think I have a abscess. Could it be un-absorbed gear? Any thoughts would be helpful
   
Reply With Quote
Old
  (#2)
AnaSCI VET
 
LuKiFeR's Avatar
 
Online
Posts: 1,752
Join Date: Oct 2012
09-09-2013, 10:06 AM

prob oil mixed wit blood
Ironbuilt likes this.



6'3"
230lbs
   
Reply With Quote
Old
  (#3)
AnaSCI VET
 
kubes's Avatar
 
Online
Posts: 2,018
Join Date: Aug 2013
Location: Los Angeles
09-09-2013, 10:16 AM

Yeah it's a mix of oil and blood bro
Ironbuilt likes this.
   
Reply With Quote
Old
  (#4)
AnaSCI MEMBER
 
tmoney's Avatar
 
Offline
Posts: 67
Join Date: Aug 2013
Location: Arizona
09-09-2013, 10:20 AM

Quote:
Originally Posted by jim230027 View Post
Yeah it's a mix of oil and blood bro
Ok cool, pretty much what I thought but figured I would take it to the board to hear from those more experienced than I. Thanks!
Ironbuilt likes this.
   
Reply With Quote
Reply

Thread Tools
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are On



All times are GMT -4. The time now is 05:58 PM.



Content Relevant URLs by vBSEO 3.6.0
Copyright © 2003-2019 AnaSCI.org. All rights reserved.